# SDR CALA2024043001275

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,680 hours, 18,856 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Part number: MS274083E
- Condition: Faulty
- Location: Elec Pnl P36
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON APPROACH TO MUC, FLT HAD TO ACP GO-AROUND. DURING FLAP AND GEAR RETRACTION, CTR HYD DEMAND PUMP LOW PRESSURE LIGHT AND EICAS DISPLAYED. CREW SELECTED PUMP TO "ON" POSITION, LOW PRESS LIGHT AND EICAS REMAINED DISPLAYED. REQ TOMC APRVL TO DEF M PROCEDURE C/W MEL 2911G WORKING ITEM FIM TASK 29-11 FAULT TREE 841 FOLLOWED.  ADP OPERATES CORRECTLY ADP PRESS LIGHT REMAINS ON WHEN ADP RUNNING UNDER NO LOAD. UPON INSPECT OF SWITCH S28 AND CONNECTOR D464 PER WDM UNDER LOAD VIA OPERATION OF FLAPS, FLIGHT CONTROLS AND CENTER SYSTEM PRESSURE SHOWS 2900PSI VIA ECS PAGE AND CENTER 29-11-32-1.  CONNECTOR D464 FOUND HEAVILY CONTAMINATED WITH SPEEDBRAKE.  PRESSURE REMAINED WITHIN OPERATING LIMITS THROUGH SYSTEM PRESSURE LIGHT REMAINS OFF.  PER SSM 29-00-05-101 PAGE HYDRAULIC FLUID.  WILL REQUIRE A NEW SWITCH, PACKING AND OPERARION AND DID NOT DROP BELOW 2500PSI UNDER HEAVY LOAD 101 SUSPECT SWITCH S28 (AIR HYD PUMP PRESS) IS FAULTY CONNECTOR AIR HYD PUMP PRESS SWITCH (S28) REPLACED REF AMM BOTH CENTER SYSTEM AND ADP PRESS LIGHTS REMAINED OFF THROUGHOUT :1 29-11-19-404-029 AND CONNECTOR D464 REPLACED WITH REF TO SWPM OPERATION.  ADP AND ALL INDICATIONS OPERATE NORMALLY REF MAIN SECTION 20-61.  SWITCH 28 LEAK CHECKED WITH NO FINDINGS AND ADP CENTER HYDRAULIC SYSTEM TEST AMM 29-11-00-735-116  PARTS USED: OPERATED UNDER LOAD WITH NO PRESSURE FLUCTUATIONS OR DROPS. 40-0595-3-1976,QTY :1  76-2911-3-0139,QTY :1  75-7834-3-0008,QTY
